| Model Number |
178099 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during irrigation of abdominal cavity on a laparoscopic appendectomy, it was noted that there was a foreign object that came from the device that fell into patient's cavity.